# SDR SWAA2025071578888

- Difficulty date: June 6, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON AFT SERVICE DOOR LINING AT AFT GALLEY AREA (2EA).   REPLACED ASSIST HANDLE NUT ON AFT SERVICE DOOR LINING AT AFT GALLEY AREA (2EA) I.A.W. B737-700 AMM 52-41-31-400-802 STEP 3.F.(2).
